Aa
A
A
Close
Avatar universal
taken one sertraline i dont wanna take no more.
hi ive been put on sertraline 50mg for anxiety ive only just had one tablet i feel horrible my head hurts ive got a dry mouth and my speech is slurry i cant live with this hopefully i can just stop taking it.

citalopram did exactly the same to me i was on it for 6 months its not good i dont ever wanna take another anti-depressant again, will i be ok if i just stop after only one dose? i don't wanna do this again.  
Cancel
3 Answers
Page 1 of 1
Avatar universal
If you only took one pill you should be fine if you don't take anymore. No withdrawals or anything like that.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yep i just took the one pill ii went to bed then woke up with a pounding headache this headache lasted all night then about 6 in morning had to dial 999 i took a turn for the worse my whole body was shaking my heart was beating very fast it was difficult to breathe i went to hospital they done a few tests n checked me out my heart rate was a lil fast 100-120bpm and blood pressure was very high 97-112bpm i do have a high temperature, they say its ok to stop the pills since i only had one.

my ordeal with 1x sertraline 50mg was terrifying i thought i was gonna die i needed help  i felt like a heroine addict shaking for another fix the shakes were uncontrollable it was difficult to walk my legs were like jelly and my heart rate felt crazy.

id like to know if there's another Anxiety pill i could try without the nasty side effects?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi....Sorry you had such a bad experience with the Sertraline.  I take it with no problems but unfortunately that's the way it is with AD's.  We never know how we'll respond to them until we try them.  Since you had such a serious reaction to the Sertraline your doctor will look at what may be better for you (make sure you're medication is being prescribed by a psychiatrist). Everything comes with side effects but that doesn't mean each of us will have any.  It's truly an individual thing. You may do better on an anxiety medication in place of an AD.  With your experience I would speak with a psychiatrist and go from there, they are the most knowledgeable when it comes to these types of medication.  Glad you're okay and I wish you all the best.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
4059843 tn?1454481984
Blank
mishymoshymarcy commented on mishymoshymarcy's status
5 hrs ago
296076 tn?1371338074
Blank
melimeli commented on veronica0808's status
14 hrs ago
3197167 tn?1348972206
Blank
clean_in_ks commented on photo
17 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
Avatar m tn
Blank
Paxiled
Arlington, VA
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
Avatar m tn
Blank
LRon
MI
358304 tn?1409713092
Blank
cnote
na, MO
Avatar m tn
Blank
Paxiled
Arlington, VA
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD